MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on echo lumena instrument serial number (b)(4); the camera report and the event log were both acceptable.On (b)(6) 2019 an immucor technical services explained to the customer that the patient sample cannot be ruled out as the cause due to fact that the xm was compatible on both echos, and with the gel and tube methods.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative results for a crossmatch on the echo lumena instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8540049
Report Number1034569-2019-00080
Device Sequence Number1744511
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2019
Device Catalogue Number0006428
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR